# SDR AALA2019100219002

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 82,891 hours, 10,346 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 7858973
- Part serial: 0647
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO SNN ON ACCOUNT OF WINDSHIELD CRACK ON CAPTAIN SIDE. EMERGENCY WAS DECLARED. PILOT REPORTS CAPTAINS WINDSCREEN HEAT ARCED IN FLIGHT, FOLLOWED BY SHATTERING OF SAME WINDSCREEN. MAINTENANCE REMOVED AND REPLACED L WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01. WINDOW HEAT OPS CHECK OK IAW AMM 30-41-00 710-801. REMOVED AND REPLACED CAPTAINS L-1 WINDOW IAW AMM 05-11-01. ALL REQUIRED CHECKS NORMAL.
